# SDR SWAA2023020297834

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 15,472 hours, 7,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT DEAD (INBD)<[01] REPLACED BATTERY PER AMM 25-64-00
